# SDR EISA95278

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6520837
- Condition: Corrosion
- Location: Fs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS HEAVY CORROSION FORWARD SIDE FS 1140, RBL 60.  REPAIRED BEAM PER SRM 53-10-8, FIG 8.  (M)
